I had 2 syringes of Radiesse injected on my jaw angle/mandibule to widen my jawline and to make it more masculine, but just 2 days after the procedure day, the injected Radiesse gel randomly dissapeared. I think the gel was absorbed by my body. Is this a case where I can get my money back or is it simply fair game?
Radiesse Injections on Mandible Gone 3 Days Post Surgery. Can I Get my Money Back?
Doctor Answers (3)
Radiesse appearance changing soon after injection
Radiesse causes swelling immediately after injection that lasts a few days. Once this dissipates, the effect may seem less. You probably need more volume placed. The most common complaint most of us hear about after filler is that the one syringe the patient wanted us to use didn't make enough difference. The fact is most people need multiple syringes in areas around the mouth and cheeks. These areas really eat up filler initially. After the first session, subsequent sessions may require less for an effect, but you will likely have to invest in a few syringes initially to get the look you want.
Radiesse into jaw line
It is pretty much impossible that the product is gone. Likely what you were initially seeing was edema (swelling). After the swelling goes down, the results always look less dramatic. Compare to the before picture and see if there is much of a difference. It may be that you simply need more product.
Radiesse injections dissolved
It is 100% not possible for Radiesse to absorb into the body this quickly or this drastically. The body cannot absorb Radiesse like this and the compound simply cannot deteriorate that quickly, period. There is no way that the Radiesse is gone. Most likely you experienced swelling immediately after the procedure (and actually like the effect that gave), and since that has settled, you are seeing less, but actually have the product still in there. Additionally, Radiesse does actually help produce some collagen so you need to give this product some time to do it's work! Radiesse takes about 8-12 months or even more, for the body to dissolve it, so there is absolutely no way that it is gone. If you liked how it looked before, you simply need to have more put in.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.